# SDR AALA201908059020

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 20,254 hours, 4,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY SEAT MOUNTED LIGHTS AT SEATS 19C AND 20C INOPERABLE. MAINTENANCE FOUND WIRE BROKEN AT SIDEWALL CONNECTOR AND REPINNED WIRE IN CONNECTOR PER SWP 20-44-11.
